# SDR ASAA2018070925326

- Difficulty date: July 9, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 36,626 hours, 11,119 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400018160
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG, NR 1, 6, 8 FAN BLADE PLATFORMS HAS DAMAGE. GROUNDED - YES. ON NR 2 ENG REMOVED AND REPLACED NR 1, 6, 8 FAN BLADE PLATFORMS IAW MX T/C 78472002.
